rss
BMJ Case Reports 2012; doi:10.1136/bcr-2012-006736
  • Unexpected outcome (positive or negative) including adverse drug reactions

Cyclosporine-induced haemolytic anaemia in a child with juvenile dermatomyositis

  1. Marta Conde
  1. Hospital Dona Estefânia, Lisboa, Portugal
  1. Correspondence to Dr Gustavo Queirós, gusta1983{at}gmail.com

Summary

Cyclosporine-induced haemolysis is a very rare adverse reaction. The few published cases in the literature are described in the context of haemolytic-uraemic syndrome in transplanted patients. We report a case of cyclosporine-induced haemolytic anaemia in a 9-year-old girl being treated for severe dermatomyositis.

Register for free content

The full text of all Editor's Choice articles and summaries of every article are free without registration

The full text of Images in ... articles are free to registered users

Only fellows can access the full text of case reports (apart from Editor's Choice) - become a fellow today, or encourage your institution to, so that together we can grow and develop this resource

Don't forget to sign up for content alerts so you keep up to date with all the case reports as they are published, and let us know what you think by commenting on the Editor's blog

Navigate This Article